Q. What is causing muscle pain with tiredness?

Answered by
Dr. Penchala Prasad Kandikattu
and medically reviewed by Dr. Divya Banu M
Published on Mar 20, 2019

Hello doctor,

I feel very tired all the time. My muscles are always sore that makes me sleepy. I feel very lethargic and tired even after a small bit of physical activity. I am a case of hypothyroidism using Thyronorm 50.

Dr. Penchala Prasad Kandikattu

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

Hypothyroidism itself causes generalized weakness or other possibilities like anemia or electrolyte imbalance or infection or chronic fatigue syndrome, etc., may present like this. Until examination is done it is difficult to say what it is. Take green leafy vegetables and fruits. Use tablet Evion LC twice a day for five days. If symptoms are not improved, please consult your doctor. He will examine and treat you accordingly. Take care.

Also Read Answers From:

Related Questions & Answers


What is the cause of left-sided hand and leg numbness?

Query: Hello doctor,Left side hand and leg numbness and tiredness. I am taking cardiac medications.  Read Full >>


Answer: Hello, Welcome to icliniq.com. I have seen your health investigations (attachment removed to protect patient identity). There are different possibilities that may cause weakness of one side of the body as in your case. Bleeding or clotting of blood in brain areas. There may be a lesion that compres...  Read Full

Can hypothyroidism cause joint pain, shivering and fever?

Query: Hi doctor, I am 30 years old. My weight is 60 kg and height is 5'10". Three months before, I was diagnosed with hypothyroidism. Also, I am suffering from joint pain, shivering and fever. For this condition doctor advised me to take Thyrox 50 mcg, Thyrox 100 mcg for 10 days and Thyrox 125 mcg for ne...  Read Full >>


Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Well, your symptoms are not related to thyroid issue. You could be having a viral infection. So, I suggest you to take tablet Zerodol P (combination of Aceclofenac and Paracetamol) three times a day. Consult your specialist doctor, discuss with him or her and take the me...  Read Full

My energy levels are low, and feel sad and cranky. What can I do?

Query: Hello doctor, Lying all day not interested in literally anything, energy levels low, feel tired without any reasons, sad, cranky and not doing any work. This happens in cycles, might work for a day and then shut off for weeks doing nothing productive and feeling stuck. Been quite a long time experi...  Read Full >>


Answer: Hi, Welcome to icliniq.com. You seem to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for walk for 30 to 45 minutes, take good food avoid junk food, take good sound sleep at least 6 to 8 ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.